# SDR AALA201511109012

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 20,082 hours, 7,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK, FOUND EMER ACCUMULATOR ON R4 DOOR REQUIRES SERVICE.  SERVICED R4 DOOR EMER ACCUMULATOR IAW AMM 52-10-00-614-001.
